MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL
Model Number EL-20-L
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic procedure of appendectomy, installation of 2 endoloops on an appendix oversized on it s distal part.For the 2nd endoloop, the thread loop could not be tied around the appendix.Another endoloop has been used.To resolve and complete the case, another endoloop has been used.The incision was extended due to the product problem.The operating time got increased but it unknown by how much.Patient outcome unknown.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted a fractured tube end disconnected from the rest of the suture.The suture appeared to have broken under tension.No other part of the device was returned.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGITIE
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7150006
Report Number9612501-2017-06843
Device Sequence Number1917724
Product Code GAL
UDI-Device Identifier20884521099644
UDI-Public20884521099644
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K904588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberEL-20-L
Device Catalogue NumberEL-20-L
Device Lot NumberJ7E2335X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1